MURAL - Maynooth University Research Archive Library

    Items where Author is "Lewis, Alex"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.


    Dolan, Brian P. and Lewis, Alex (1999) Renormalization group flow and parallel transport with non-metric compatible connections. Physics Letters B, 469 (3-4). pp. 302-306. ISSN 0370-2693

    This list was generated on Fri Jul 30 22:19:30 2021 UTC.